# SDR AUS20021167

- Difficulty date: July 30, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Govt N22B
- Engine: Allsn 250B17B
- Propeller: Hartzl HCA3VF7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6890502
- Condition: Separated
- Location: Engine
- Part time: 2,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE SECOND STAGE COMPRESSOR BLADE SEPARATED FROM WHEEL.  INSPECTION FOUND A SMALL STAIN AT THE BLADE STUMP INDICATING THAT A SMALL CRACK HAD BEEN PRESENT FOR SOME TIME.  THE CRACKING HAD BEEN INITIATED BY CORROSION PITTING.  THE ADJACENT BLADE HAD A SIMILAR CRACK PRESENT. DAMAGE TO COMPRESSOR AND TURBINE. AIRCRAFT OPERATES IN A SALT LADEN ENVIRONMENT BUT HAS REGULAR COMPRESSOR WASHES.
